Lyrica

I recently made a decision to stop taking my lyrica as I want to see if my body can tolerate without it. I have faith that I can treat it in other ways or just really want to see if my body can fight through this. Im looking into more healthier alternatives and just dislike that I've been so dependent on lyrica for 3 yrs now 😒 was at 150mg to slowly cut back to 50mg now I've been lyrica free for 4 days now and been sick with a terrible migraine and vomiting. I am also 4 months post viral meningitis which I can't help but to worry about my head pain right now as I don't want to have a relapse again if VM. I want to believe me feeling ill has to do with not taking my lyrica. My doc seems to be very encouraging on slowly taking me off it. I am hoping for the best and trusting in God that this is the right decision. 37 years old and so over feeling this way I'm willing to try anything and if that's meds free for a while to hear my body out I will do it. Praying for a great outcome 🙏

7 Replies

oldestnewest
  • Hiya I too have cut down my lyrica and trying to come off it altogether so far so good I'm not sure how I feel about it at the moment, one of my reasons was due to weight gain, I have also cut down my morning dose of co codamol, think my body I'd getting used to it now. Hope you can manage, it must surely be better for us to reduce the amount of meds we take I also have PBC so I'm really conscious of what I take now anyway.

    Good luck

  • Hi there

    I have been weaning off Lyrica for the last 2 months.

    Since I stopped it completely I have had a headache bordering on migraine for the last 10 days or so.

    I hope this helps? I am as sure as I can be that it is due to stopping taking Pregabalin (Lyrica).

    However, please do get checked out by your GP as you're post viral meningitis to be on the safe side.

    Wishing you less pain and more peace

    Lu x

    Administrator

  • I've no experience of Pregabalin/Lyrica. But I just wanted to wish you good luck!

  • Hi I stopped lyrica for a week trying to get off it (was only taking it for 4 months) - because of weight gain - but my health went down hill - could not hardly walk , splitting headaches and sickness so I went back on the doctor has now swapped me to duloxetine which seems much better for me - and I am walking much better and pain has eased so much - but good luck hope you feel much better soon - Neese x

  • Day7 , Your heart is in the right place!! I wish you the very best, be sure to take extra care during this time. Be blessed. Peck.🐤

  • Hi my friend,

    I am so genuinely sorry to read that you are feeling so poorly and as BlueMermaid3 says you should get yourself checked out by your doctor. Pregabalin is quite a powerful drug and whenever you come off drugs of this nature it should e undertaken with the assistance of a medical professional.

    I want to sincerely wish you all the best of luck, and please take care of yourself.

    All my hopes and dreams for you

    Ken

  • Hi, I wish you the very best in coming off your Lycra.

    Yes I did with my GP try to reduce my Pregaline Tablets a few years ago now.

    This back fired so I had to go back up to the previous dose taking 6mns in total.

    My condition has deteriorated further so everything has stalled big time.

    Don't worry about me as you need to keep the good work going.

    Yes we need to keep strong and very positive.

    Steve.

You may also like...